Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 301, NWS Fort Worth, TX

May 20, 2011Collin County, Fannin County, Hunt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 20, 2011, 4:28 PM CDT for Collin County, Fannin County, Hunt County, Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2011, 4:28 PM CDT (21:28 UTC)
Expired
May 20, 2011, 5:30 PM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Fannin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 144 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 4:58 PM CDTHAIL 1.5Lucas, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:28 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2657 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WUUS54 KFWD 202128
SVRFWD
TXC085-147-231-202230-
/O.NEW.KFWD.SV.W.0301.110520T2128Z-110520T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 530 PM CDT

* AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  NORTHWEST OF FARMERSVILLE...AND MOVING NORTH AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CELESTE AROUND 435 PM...
  LEONARD AROUND 440 PM...
  BAILEY AROUND 445 PM...
  DODD CITY AROUND 500 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3385 9589 3297 9628 3298 9665 3302 9666
      3340 9650 3340 9639 3371 9638 3372 9637
      3370 9634 3371 9631 3377 9630 3377 9626
      3375 9622 3379 9617
TIME...MOT...LOC 2128Z 201DEG 31KT 3328 9636

$$


DUNN
2 follow-up statements
379 
WWUS54 KFWD 202157
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 PM CDT FRI MAY 20 2011

TXC085-147-231-202230-
/O.CON.KFWD.SV.W.0301.000000T0000Z-110520T2230Z/
FANNIN TX-HUNT TX-COLLIN TX-
457 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN COLLIN...NORTHWESTERN HUNT AND FANNIN COUNTIES...

AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
NORTH OF WYLIE...MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRINCETON...NEW HOPE AND FARMERSVILLE AROUND 505 PM CDT...
  BLUE RIDGE AND WESTMINSTER AROUND 525 PM CDT...
  TRENTON AROUND 530 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3385 9589 3297 9628 3298 9665 3302 9666
      3340 9650 3340 9639 3371 9638 3372 9637
      3370 9634 3371 9631 3377 9630 3377 9626
      3375 9622 3379 9617
TIME...MOT...LOC 2157Z 199DEG 26KT 3313 9650

$$


CAVANAUGH
792 
WWUS54 KFWD 202203
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
503 PM CDT FRI MAY 20 2011

TXC085-147-231-202230-
/O.CON.KFWD.SV.W.0301.000000T0000Z-110520T2230Z/
FANNIN TX-HUNT TX-COLLIN TX-
503 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN COLLIN...NORTHWESTERN HUNT AND FANNIN COUNTIES...

AT 458 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING HAIL UP TO PING PONG BALL SIZE NEAR LUCAS. AT 
503 PM CDT...DOPPLER RADAR INDICATES THAT THIS STORM WAS LOCATED 4 
MILES SOUTHEAST OF LOWRY CROSSING...MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLUE RIDGE AND WESTMINSTER AROUND 525 PM CDT...
  TRENTON AROUND 530 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3385 9589 3297 9628 3298 9665 3302 9666
      3340 9650 3340 9639 3371 9638 3372 9637
      3370 9634 3371 9631 3377 9630 3377 9626
      3375 9622 3379 9617
TIME...MOT...LOC 2202Z 199DEG 26KT 3316 9649

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:56 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 20, 2:56 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CDT FRI MAY 20 2011

.DISCUSSION...

SHORT TERM FORECAST DISCUSSION OF ENVIRONMENTAL CONDITIONS
REMAINS LARGELY UNCHANGED FROM AREA WEATHER UPDATE FORECAST
DISCUSSION /PRODUCT AWUFWD/ ISSUED AROUND 11 AM...SO WILL NOT
REHASH THE DETAILS HERE. TO ADD TO THIS DISCUSSION SOUTHERLY FLOW
OUT AHEAD OF THE LINE OF TSTMS EXTENDING FROM GAINESVILLE TO NEAR
DENTON AND THEN SOUTHWEST TOWARDS WEATHERFORD AND STEPHENVILLE
INCREASED TO AROUND 15 KTS WITH HIGHER GUSTS AS OF 19Z. IF ANY
DISCRETE STORMS CAN ORGANIZE EAST OF THIS LINE THIS INCREASE IN
LOW LEVEL FLOW SHOULD ENHANCE TORNADO THREAT THROUGH 00Z.
THUNDERSTORMS IN GENERAL WILL LIKELY CONTINUE TO DEVELOP AND GROW
UPSCALE INTO A MULTICELLULAR LINE AS THEY HAVE BEEN THE PAST HOUR
OR SO...BUT WILL BE WATCHING ANY DISCRETE STORMS OUT AHEAD OF THIS
LINE CLOSELY THROUGH SUNSET. AFTER SUNSET THE LOSS OF DAYTIME
HEATING SHOULD DIMINISH THE OVERALL TORNADO THREAT ACROSS NORTH
TEXAS. OTHERWISE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT
THRU 8 PM CDT AND ANY STORM THAT DEVELOPS WITHIN THE WATCH WILL
CONTINUE TO HAVE A CHANCE TO PRODUCE LARGE HAIL AND DAMAGING
OUTFLOW WINDS.

THE SOUTHERN PLAINS SHORTWAVE TROUGH WILL CONTINUE TO MOVE EAST
THRU THE REGION OVERNIGHT. THE PASSAGE OF THIS TROUGH IS EXPECTED
TO SEND THE LINE OF CONVECTION SOUTHEAST THRU THE FORECAST AREA
TONIGHT AS WELL AS FORCE THE WEST CENTRAL TX DRYLINE EAST INTO THE
FORECAST AREA BEFORE SUNRISE. THE DRYLINE IS EXPECTED TO SET UP
JUST WEST OF THE METROPLEX TOMORROW AND SHOULD BECOME MORE
DIFFUSE LATER IN THE DAY AS THE LACK OF STRONG SYNOPTIC FORCING
WILL ALLOW BOUNDARY LAYER MOISTURE TO RECOVER DURING THE AFTERNOON
HRS. EAST OF THE DRYLINE A MOIST AND UNSTABLE AIRMASS WILL REMAIN
IN PLACE...HOWEVER ONLY HAVE A MENTION OF 20 PERCENT CHANCE OF
STORMS WITH AN ABSENCE OF OBVIOUS FORCING FOR ASCENT WITH THE
DRYLINE EXPECTED TO LOSE DEFINITION THROUGHOUT THE DAY. H500
HEIGHT RISES OF 3-4 DM ARE EXPECTED OVER NORTH TX TOMORROW WHICH
SHOULD FAVOR WEAK FORCING FOR SUBSIDENCE OVER THE REGION TOMORROW
AFTERNOON. IF ANY STORM IS ABLE TO DEVELOP IT WILL LIKELY BECOME
SEVERE WITH OVER 3000 J/KG OF CAPE FORECAST OVER THE SOUTHEASTERN
COUNTIES OF THE CWA. DEEP LAYER SHEAR IS SOMEWHAT MARGINAL...BUT
REMAINS SUPPORTIVE OF ORGANIZED CONVECTION...HOWEVER WEAK FORCING
FOR SUBSIDENCE IS EXPECTED TO BE SUFFICIENT TO PREVENT INITIATION
AT THIS TIME.

THE DRYLINE IS EXPECTED TO RETREAT NORTHWEST ON SUNDAY AS A WEAK
SHORTWAVE TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS FEATURE IS
EXPECTED TO MOVE OVER NORTH CENTRAL TX LATE SUNDAY AFTERNOON.
GUIDANCE HAS BEEN FAIRLY CONSISTENT IN DEVELOPING AN MCS WHERE THE
LARGE SCALE FORCING FOR ASCENT BEST INTERSECTS THE DIFFUSE DRYLINE
BOUNDARY NEAR WICHITA FALLS. AFTER INITIATION MODELS DEVELOP A
STRONG MID LVL POTENTIAL VORTICITY ANOMALY DUE TO STRONG LATENT
HEAT RELEASE ASSOCIATED WITH THE MCS. THIS FEATURE PROPAGATES
DOWNSTREAM AND INTENSIFIES DUE TO FEEDBACK FOR THE EVENING HRS
OVER THE NORTHWESTERN THIRD OF THE CWA. WHILE RAW MODEL OUTPUT IS
LIKELY WRONG REGARDING THE HUGE QPF BULLS-EYE GENERATED FROM THIS
MCS...THE INITIATION OF AN MCS WHERE THE SHORTWAVE TROUGH
INTERACTS WITH THE SFC DRYLINE LOOKS REASONABLE ENOUGH. WENT AHEAD
WITH A 30 PERCENT CHANCE OF STORMS NORTHWEST OF THE METROPLEX
SUNDAY AFTERNOON...EXTENDING SOUTHEAST INTO THE METROPLEX AFTER
00Z FOR SUNDAY EVENING ANTICIPATING THE MCS WILL PROPAGATE
SOUTHEAST INTO THE CWA ON A STRONG COLD POOL.

EXTENDED...OTHERWISE OUR NEXT BEST CHANCE OF STORMS LOOKS TO OCCUR
ON WEDNESDAY AS THE NEXT STRONG SHORTWAVE TROUGH MOVES THROUGH THE
PLAINS. THIS MIDWEEK TROUGH IS EXPECTED TO SEND A COLD FRONT
SOUTHEAST THRU NORTH TX WEDNESDAY WHICH WILL LIKELY BE ACCOMPANIED
BY SCATTERED TSTMS AS IT MOVES THRU THE FORECAST AREA. BEHIND THIS
TROUGH UPPER RIDGING BUILDS OVER THE SOUTHERN PLAINS FOR THE END
OF THE WEEK WHICH WILL SUPPORT A DRY FORECAST AT THIS TIME.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  91  73  87  71 /  40  10  10  20  30
WACO, TX              70  95  74  91  73 /  40  20  20  10  10
PARIS, TX             68  85  69  84  68 /  60  10  10  20  20
DENTON, TX            61  87  72  86  69 /  40   5  10  20  30
MCKINNEY, TX          66  87  72  86  70 /  40  10  10  20  30
DALLAS, TX            70  91  73  86  72 /  40  10  10  20  30
TERRELL, TX           71  89  71  88  70 /  50  10  10  10  20
CORSICANA, TX         73  90  73  89  72 /  60  20  20  10  20
TEMPLE, TX            70  92  73  91  72 /  50  20  20  10  10
MINERAL WELLS, TX     58  90  69  87  70 /  20   5  10  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 20, 2:52 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
252 PM CDT FRI MAY 20 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
252 PM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTHEAST THROUGH
THE EASTERN TWO THIRDS OF NORTH TEXAS THIS AFTERNOON AND TONIGHT.
THESE STORMS WILL REMAIN CAPABLE OF PRODUCING SEVERE WEATHER
THROUGH SUNSET. LARGE HAIL AND DAMAGING OUTFLOW WINDS ARE THE
PRIMARY SEVERE WEATHER HAZARDS. THESE STORMS WILL REMAIN CAPABLE
OF PRODUCING HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING
PROBLEMS. AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW THUNDERSTORM CHANCES WILL CONTINUE FROM SATURDAY THROUGH
WEDNESDAY ACROSS VARIOUS PORTIONS OF NORTH TEXAS EACH DAY.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED THROUGH SUNSET FOR
THE EASTERN TWO THIRDS OF NORTH TEXAS.

CAVANAUGH

In the hours before

Local storm report, May 20, 3:43 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             2 SW FORT WORTH         32.73N  97.36W
05/20/2011  E1.00 INCH       TARRANT            TX   AMATEUR RADIO
Local storm report, May 20, 3:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             2 SSW HURST             32.79N  97.16W
05/20/2011  E0.75 INCH       TARRANT            TX   BROADCAST MEDIA

            PENNY SIZE HAIL 2 SOUTH SOUTHWEST OF HURST
Special weather statement, May 20, 3:59 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
359 PM CDT FRI MAY 20 2011

TXZ104-105-120-121-202130-
HUNT TX-KAUFMAN TX-ROCKWALL TX-COLLIN TX-
359 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN COLLIN COUNTY
  HUNT COUNTY
  NORTHWESTERN KAUFMAN COUNTY
  ROCKWALL COUNTY

AT 359 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF FORNEY...MOVING NORTH AT 65
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CELESTE...
FARMERSVILLE...FATE...FORNEY...GREENVILLE...HEATH...LOWRY CROSSING...
PRINCETON...ROCKWALL...ROYSE CITY...TERRELL AND WYLIE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3330 9589 3267 9631 3270 9652 3298 9652
      3298 9656 3330 9657
TIME...MOT...LOC 2059Z 201DEG 58KT 3289 9635

42/MM
Local storm report, May 20, 4:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND GST     FLOWER MOUND            33.03N  97.09W
05/20/2011  E60 MPH          DENTON             TX   PUBLIC
Local storm report, May 20, 4:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             COPPELL                 32.95N  97.02W
05/20/2011  E0.88 INCH       DALLAS             TX   AMATEUR RADIO
Local storm report, May 20, 4:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
420 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             ROCKWALL                32.93N  96.45W
05/20/2011  E0.88 INCH       ROCKWALL           TX   PUBLIC

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:52 AM CDTSpecial Weather StatementFWDJack23 min
May 20, 9:27 AM CDTSpecial Weather StatementFWDErath33 min
May 20, 10:20 AM CDTSpecial Weather StatementFWDCooke25 min
May 20, 10:54 AM CDTSpecial Weather StatementFWDLamar36 min
May 20, 12:07 PM CDTSpecial Weather StatementFWDMills23 min
May 20, 12:32 PM CDTSpecial Weather StatementFWDMills28 min
May 20, 12:36 PM CDTSpecial Weather StatementFWDWise24 min
May 20, 12:46 PM CDTSevere Thunderstorm WarningFWDParker, Wise59 min
May 20, 1:15 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills45 min
May 20, 1:48 PM CDTSpecial Weather StatementFWDCooke, Denton27 min
May 20, 2:04 PM CDTSevere Thunderstorm WarningFWDCooke, Denton41 min
May 20, 2:09 PM CDTSpecial Weather StatementFWDDallas36 min
May 20, 2:13 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas47 min
May 20, 2:16 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant44 min
May 20, 2:38 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas52 min
May 20, 2:40 PM CDTSpecial Weather StatementFWDGrayson35 min
May 20, 2:46 PM CDTAreal Flood AdvisoryFWDCooke, Grayson119 min
May 20, 2:58 PM CDTSpecial Weather StatementFWDHood32 min
May 20, 3:23 PM CDTSpecial Weather StatementFWDFannin37 min
May 20, 3:25 PM CDTSpecial Weather StatementFWDTarrant35 min
May 20, 3:45 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant30 min
May 20, 3:47 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon58 min
May 20, 3:59 PM CDTSpecial Weather StatementFWDHunt, Rockwall31 min
May 20, 4:03 PM CDTSevere Thunderstorm WarningFWDCollin, Denton27 min
May 20, 4:12 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant48 min
May 20, 4:40 PM CDTAreal Flood AdvisoryFWDCollin, Fannin, Grayson, Hunt3 hr
May 20, 4:52 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
May 20, 4:52 PM CDTSpecial Weather StatementFWDCoryell23 min
May 20, 5:13 PM CDTAreal Flood AdvisoryFWDLeon3 hr
May 20, 5:18 PM CDTSpecial Weather StatementFWDFreestone, Limestone27 min
May 20, 5:23 PM CDTFlash Flood WarningFWDFannin3 hr
May 20, 5:24 PM CDTSevere Thunderstorm WarningFWDHunt, Rains, Van Zandt66 min
May 20, 5:26 PM CDTSpecial Weather StatementFWDMcLennan34 min
May 20, 5:40 PM CDTFlash Flood WarningFWDLeon6 hr
May 20, 5:45 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone60 min
May 20, 5:54 PM CDTSevere Thunderstorm WarningFWDLeon66 min
May 20, 5:56 PM CDTSpecial Weather StatementFWDMcLennan34 min
May 20, 5:57 PM CDTSpecial Weather StatementFWDDelta, Fannin, Hopkins, Lamar33 min
May 20, 6:02 PM CDTSevere Thunderstorm WarningFWDKaufman58 min
May 20, 6:08 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Limestone3 hr
May 20, 6:24 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro52 min
May 20, 6:26 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt, Lamar, Rains3 hr
May 20, 6:35 PM CDTSpecial Weather StatementFWDFalls25 min
May 20, 6:48 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman57 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.